TITLE

On Fixed Point and Almost Fixed Point Problems of Lower Semicontinuous Type Multivalued Mappings

AUTHOR(S)
Liang Yu Luan; Xian Wu
PUB. DATE
October 2005
SOURCE
Acta Mathematica Sinica;Oct2005, Vol. 21 Issue 5, p1027
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In the present paper, some new almost fixed point theorems and fixed point theorems for lower semicontinuous type multivalued mappings are obtained in metrizable H–spaces.
ACCESSION #
18597437

 

Related Articles

  • On the Fixed Points of Correspondences in Modular Spaces. Lael, Fatemeh; Nourouzi, Kourosh // ISRN Geometry;2011, Special section p1 

    We give two fixed point results for contractive and nonexpansive correspondences defined on modular spaces.

  • NECESSARY AND SUFFICIENT CONDITION FOR COMMON FIXED POINT THEOREMS. Rhoades, B. E.; Abbas, Mujahid // Journal of Advanced Mathematical Studies;Sep2009, Vol. 2 Issue 2, p97 

    The aim of this paper is to provide a necessary and sufficient condition for the existence of common fixed points of three non continuous self maps T, f and g in a symmetric space (X,d) under general contractive condition.

  • On Kakutani's fixed point theorem, the K-K-M-S theorem and the core of a balanced game. Shapley, Lloyd; Vohra, Rajiv // Economic Theory;1991, Vol. 1 Issue 1, p108 

    We provide elementary proofs of Scarfs theorem on the non-emptiness of the core and of the K-K-M-S thoerem, based on Kakutani's fixed point theorem. We also show how these proofs can be modified to apply a coincidence theorem of Fan instead of Kakutani's fixed point theorem, for some additional...

  • A UNIQUE TRIPLED COMMON FIXED POINT THEOREM FOR FOUR MAPPINGS IN PARTIAL METRIC SPACES. RAO, K. P. R.; KISHORE, G. N. V.; IMDAD, M. // Journal of Advanced Mathematical Studies;2013, Vol. 6 Issue 2, p44 

    The article explores a unique tripled common fixed point theorem in partial metric spaces for several mappings along with an illustrative example.

  • Fixed Point Theorem on Uncomplete G-Metric Spaces. Mustafa, Zead; Shatanawi, Wasfi; Bataineh, Malik // Journal of Mathematics & Statistics;2008, Vol. 4 Issue 4, p196 

    Problem statement: Over the past two decades the development of fixed point theory in metric spaces has attracted considerable attention due to numerous applications in areas such as variational and linear inequalities, optimization and approximation theory. Therefore, different Authors proved...

  • A novel proof of the existence of solutions for a new system of generalized mixed quasi-variational-like inclusions involving ( A, ?, m)-accretive operators. Peng, Jian-Wen // Journal of Global Optimization;Dec2008, Vol. 42 Issue 4, p559 

    In this paper, we introduce a new system of generalized mixed quasi-variational-like inclusions with ( A, ?, m)-accretive operators and relaxed cocoercive mappings. By using the fixed point theorem of Nadler, we prove the existence of solutions for this general system of generalized mixed...

  • Existence results for systems of strong implicit vector variational inequalities. Ya-Ping Fang; Nan-Jing Huang // Acta Mathematica Hungarica;2004, Vol. 103 Issue 4, p265 

    The purpose of this paper is to introduce and study systems of strong implicit vector variational inequalities. Under suitable conditions, some existence results for systems of strong implicit vector variational inequalities are established by the Kakutani­Fan­Glicksberg fixed point theorem.

  • Sturmian Sequences and Invertible Substitutions. Li Peng; Bo Tan // Discrete Mathematics & Theoretical Computer Science (DMTCS);Mar2011, Vol. 13 Issue 2, p63 

    It is known that a Sturmian sequence S can be defined as a coding of the orbit of ? (called the intercept of S) under a rotation of irrational angle a (called the slope). On the other hand, a fixed point of an invertible substitution is Sturmian. Naturally, there are two interrelated questions:...

  • Common fixed points theorems for occasionally weakly compatible pairs on cone metric type spaces. Shah, Masood Hussain; Simić, Suzana; Hussain, Nawab; Sretenović, Aleksandra; Radenović, Stojan // Journal of Computational Analysis & Applications;Jan2012, Vol. 14 Issue 1, p290 

    We prove some common fixed point theorems of mappings on cone metric-type spaces in which the cone does not need to be normal. These theorems generalize the recent results of Jungck et al. and references therein. The examples are given to illustrate the usability of our results.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics